# SDR 9701273222

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lgciu
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, RECEIVED L/G LGCIU 1 FAULT WHILE ATTEMPTING TO RETRACT LANDING GEAR.  CYCLED LANDING GEAR HANDLE TO RETRACT LANDING GEAR.  ALL INDICAITONS WERE NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT AT ORIGINAL DESTINATION.    MAINTENANCE REPLACED THE NR 1 LGCIU, OPERATIONAL CHECK OK.
